# SDR DALA201905302782

- Difficulty date: April 5, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Part number: 143N61004
- Part serial: 00237
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: SUMMERY: UPPER HINGE CUT OUT CRACKED SEE NRC 001(MAJOR REPAIR PER RRT). RUB STRIP ON LOWER GATE WORN. LOWER GATE CORRODED UNDER RUB STRIP (IN LIMITS). UPPER GATE RUBSTRIP BROKEN.  CA: REPAIRED UNIT. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED WITH REFERENCE TO OEM CMM 52-11-15, REV. 44 DATED 11/01/2017WITH APPLICABLE SUPPLEMENTAL INFORMATION AND REV. 71 DATED 01/29/2018 REPAIRED UNIT.
